# SDR UPS01836264

- Difficulty date: July 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 73,512 hours, 24,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:X2 FWD CARGO PIT AT FS 500 - 520 INTERCOSTAL AT LONG 33R IS CRACKED.  REMOVED OLD INTERCOSTAL, FABBED NEW PART TREATED AND PRIMED NEW PART, DRILLED, INSTALLED NEW PART ALL IAW DC8 SRM 51-1-8 AND DAC DWG 5616 520 & SRM 51-1-20D.
